MAUDE Adverse Event Report: COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G11635
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) number = preamendment.(b)(4).This report includes information known at this time. a follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that prior to opening the flexor raabe guiding sheath, a hair was observed inside of the packaging.The device did not come into contact with a patient.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: a review of the complaint history, device history record, quality control, and a visual inspection of the returned device were conducted during the investigation.The visual inspection of the returned device confirmed the presence of a hair inside the packaging.Additionally, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided, the examination of the returned product, and the results of our investigation, the definitive root cause of the failure mode was related to the manufacturing and packaging of the device.Measures are being conducted to address this failure mode.We will continue to monitor for similar complaints.Per the risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.This mdr is being submitted as having information not previously reported.Additional complaint investigation and record remediation was not performed.Summary of event: it was reported that prior to opening the flexor raabe guiding sheath, a hair was observed inside of the packaging.The device did not come into contact with a patient.Corrected information: d1, d3, d4, d10, g5; h10 investigation-evaluation.G5: pma/510(k) number = k142829.Investigation ¿ evaluation a review of the complaint history, device history record, quality control, and a visual inspection of the returned device were conducted during the investigation.The visual inspection of the returned device confirmed the presence of a hair inside the unopened packaging.Additionally, a document-based investigation evaluation was performed.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided, the examination of the returned product, and the results of our investigation, this device failure is traced to the manufacturing and packaging of the device.At the time of the investigation, a capa was in place to further investigate this failure mode.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
FLEXOR RAABE GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7331046
Report Number1820334-2018-00723
Device Sequence Number13482658
Product Code DYB
UDI-Device Identifier00827002116351
UDI-Public(01)00827002116351(17)210118(10)8517868
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberG11635
Device Catalogue NumberKCFW-7.0-38-70-RB-RAABE
Device Lot Number8517868
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2018
Initial Date Received by Manufacturer 03/08/2018
Supplement Date Received by Manufacturer04/08/2018
04/08/2018
Initial Report FDA Received Date03/12/2018
Supplement Report FDA Received Date05/02/2018
03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1